# SDR SWAA2021092708620

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FRAME AT AFT CARGO BAY BS787 RBL24 WL158. ; / [01] CORROSION FOUND AT ACB FRAME SPLICE ANGLE P/N 146A1300-1 BS 787 RBL-24 WL-158 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED CORRECTIVE ACTION 1.  PART TO BE REPLACED.; [03] REMOVED ACB FRAME SPLICE P/N 146A1300-1 FROM BS 787 RBL 24 TO RBL 31 WL 158 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB FRAME SPLICE ANGLE ITEM #146A1300U3; LOT #1467733-1; FROM BS787; RBL24 TO RBL31 WL 158 IAW SRM 51-40-05-0G-0 AND DWG #146A1262; OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL ACB FRAME SPLICE ANGLE.; [06] INSTALLED NEW ACB FRAME SPLICE ANGLE ITEM #146A1300U3; LOT #1467733-1; FROM BS787; RBL24 TO RBL31 WL 158 IAW SRM 51-40-02-0G-0 AND DWG #146A1262; [07] VERIFIED CORRECTIVE ACTION 6 IAW SRM 51-40-02-0G-0 AND DWG #146A1262; [08] VERIFIED CARD COMPLETE
